# SDR FDEA201110254642

- Difficulty date: October 25, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN STA 1660-1680 BETWEEN S-29L TO S-30   HAS DENT. CHECKED LIMITS OF DENT, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.   REMOVED DENT BY CUT OUT AND FABRICATED FILLER AND DOUBLER IAW SRM 53-00-01, FIG 201, REPAIR 15.  INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-40-02 AND SRM 53-00-01, FIG 201.  REPAIR 15 BETWEEN STA 1660 TO 1680 AND BETWEEN STR 28L TO 29R CATEGORY B REPAIR.  MAJOR REPAIR.
